Open Journal of Statistics

Vol.9 No.2(2019), Paper ID 92096, 10 pages

DOI:10.4236/ojs.2019.92019

 

Forecasting Annual International Tourist Arrivals in Zambia Using Holt-Winters Exponential Smoothing

 

Stanley Jere, Alick Banda, Bornwell Kasense, Ian Siluyele, Edwin Moyo

 

Department of Mathematics and Statistics, Mulungushi University, Kabwe, Zambia
Department of Mathematics and Statistics, Mulungushi University, Kabwe, Zambia
Department of Mathematics and Statistics, Mulungushi University, Kabwe, Zambia
Zambia Information and Communications Technology Authority, Lusaka, Zambia
Department of Mathematics and Statistics, Northrise University, Ndola, Zambia

 

Copyright © 2019 Stanley Jere, Alick Banda, Bornwell Kasense, Ian Siluyele, Edwin Moyo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Jere, S. , Banda, A. , Kasense, B. , Siluyele, I. and Moyo, E. (2019) Forecasting Annual International Tourist Arrivals in Zambia Using Holt-Winters Exponential Smoothing. Open Journal of Statistics, 9, 258-267. doi: 10.4236/ojs.2019.92019.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.